# SDR CALA2022111403123

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT STABILIZER LOWER SKIN AT STABILIZER STA 147.90 I/B ROW 17" FROM REAR SPAR - CRACK LENGHT:1" REF. AAR NR:9662001 REQUIREMENTS AT 56.000 FLIGHT CYCLES WITH 9000 FC INTERVALS FOR DVI AND LFEC REF LOGPAGE: 3041109 ACCOMPLISHED REPAIR AT R/H STAB.147.90. IAW- B-737-800 SRM 55-10-01-2R-11 ACCOMPLISH INSPECTION
